# SDR DALA2018050503126

- Difficulty date: May 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,633 hours, 35,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FS 1681 FRAME FWD FACE IS CORRODED BETWEEN STR 29L & STR 29R. FABRICATED, LOCATED, DRILLED & INSTALLED SHEAR TIE IAW SRM 51-40-02 & SRM 51-40-05.
